# SDR CALA2013040500198

- Difficulty date: April 4, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 48,884 hours, 16,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11112
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME BS 727D CRACKED AT INBD FASTENER IAW HFEC.  REPAIRED IAW EA 5310-04716, REV D, OP 1.
